MathSciNet Relay Station
MathSciNet bibliographic data
MR2074785 58E05 (34B15)
Bonanno, Gabriele A critical points theorem and nonlinear differential problems. J. Global Optim. 28 (2004), no. 3-4, 249–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement